# SDR REXA2013050600648

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 19,322 hours, 16,682 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 SEMI-PRESSURE BULKHEAD CAP ANGLE AT RBL 9 AND LBL 9 FOUND CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260/601R-53-41-609 AND PA 53-025.
